# SDR DALA2018073104789

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 50,993 hours, 26,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOWER SILL AT FR 66 STR 23R LEVEL AT AFT GALLEY AREA. REPLACED LOWER SILL AT FR 66 TO FR 68 STR 23R LEVEL AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53480505.
